Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

What causes lightheadedness and dizziness with high BP?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2002
Answered : 4459 Questions
Question
For the last few days while I'm sitting only I get light headed feel dizzy. I do have hypertension 4 collapsed disc in the lumbar spine few back surgeries as. well as a partial hysterectomy. what could possibly be causing this to happen
Posted Thu, 7 Aug 2014 in Brain and Spine
 
 
Answered by Dr. Naveen Kumar Sharma 25 minutes later
Brief Answer:
It can be cervical spondylosis

Detailed Answer:
Hello,
Two most common causes of light headedness can be
1. Cervical spondylosis
2. Uncontrolled high blood pressure
I would suggest you to get your blood pressure check and MRI of the cervical spine to confirm the diagnosis.
I have following suggestions to my patients with same complain. .
1. Use soft cervical coller. Avoid using high pillow.
2. Intermittent traction exercises.
3. Tablet stugeron if giddiness is severe.
I hope these measures will help you. Let me know if you want to ask any other questions.
Thanks.
Above answer was peer-reviewed by
 
Follow-up: What causes lightheadedness and dizziness with high BP? 13 hours later
It only occurs while sitting and feels like my head an ears are getting very tight like squeezing off circulation
 
 
Answered by Dr. Naveen Kumar Sharma 7 hours later
Brief Answer:
It can be ear problem also

Detailed Answer:
Hello,
You have not mentioned about ear before. As ear has important structure to make balance. If there is any infection or any inflammation in ear then it can also causes light headedness. So if you are having ear tightness then you will need ear examination also to check if this is not the cause of this.
I would suggest you to show it to ENT specialist.
Thanks.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor